# SDR 20001129SH018

- Difficulty date: November 14, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N4960
- Make and model: Piper PA-24-260
- Aircraft serial: 244025
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 2075212
- Part serial: 5645
- Condition: Cracked
- Location: Lt Mlg
- Part time: 6,763 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INSPECTION OF LEFT MAIN LANDING GEAR FOUND STRUT JAMMED.  HOUSING CRACKED AND LEAKING FLUID.  AIRCRAFT TT, 6,763.2 HOURS.  (X)
